WEAK TOPOLOGICAL OPTICAL SOLITONS IN THE FEMTOSECOND TIME-SCALE

Citation
Dj. Frantzeskakis, WEAK TOPOLOGICAL OPTICAL SOLITONS IN THE FEMTOSECOND TIME-SCALE, Journal of the Optical Society of America. B, Optical physics, 14(9), 1997, pp. 2359-2364
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Optics
ISSN journal
0740-3224
Volume
14
Issue
9
Year of publication
1997
Pages
2359 - 2364
Database
ISI
SICI code
0740-3224(1997)14:9<2359:WTOSIT>2.0.ZU;2-E
Abstract
Perturbative topological solitary-wave solutions of a generalized nonl inear Schrodinger equation, describing optical propagation in the femt osecond time scale, are obtained. It is found that these solutions hav e the form of kink and antikink solitons, propagating on top of a cont inuous wave in the normal-and the anomalous-dispersion regime, respect ively. The profile of the solutions is investigated in detail, and it is found that it depends on the relative importance of the nonlinearit y and the dispersion on wave propagation. (C) 1997 Optical Society of America.